MathSciNet Relay Station
MathSciNet bibliographic data
MR534677 (80i:43011) 43A46 (22E30)
Dooley, A. H. Norms of characters and lacunarity for compact Lie groups. J. Funct. Anal. 32 (1979), no. 2, 254–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement